# SDR FOTR2012032117114

- Difficulty date: March 21, 2012
- Submitted: March 28, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N556CM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 56,294 hours, 20,821 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Part time: 56,294 hours, 20,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN HAS A DENT AT B.S. 618 BETWEEN STRINGERS 18R AND 19R. REPAIRED BY CUTTING OUT DAMAGE, FABRICATING AND INSTALLING EXTERNAL DOUBLER IAW SRM 52-30-01 FIG 201 REPAIR 4. W/O 21071 N/R 17114
